Acta Mathematica

The structure of the prym map

Ron Donagi and Roy Campbell Smith

Full-text: Open access

Dedication

To Gail and Ranwa

Note

Partially supported by NSF Grant #MCS 77-03876.

Note

Partially supported by NSF Grant #MCS 79-03717.

Article information

Source
Acta Math., Volume 146 (1981), 25-102.

Dates
Received: 20 February 1980
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890096

Digital Object Identifier
doi:10.1007/BF02392458

Mathematical Reviews number (MathSciNet)
MR594627

Zentralblatt MATH identifier
0538.14019

Rights
1981 © Almqvist & Wiksell

Citation

Donagi, Ron; Smith, Roy Campbell. The structure of the prym map. Acta Math. 146 (1981), 25--102. doi:10.1007/BF02392458. https://projecteuclid.org/euclid.acta/1485890096


Export citation

References

  • Altman, A. & Kleiman, S., Compactifying the Picard Scheme. Part I to appear in Advances in Math., part II in Amer. J. Math., 101 (1979), 10–41.
  • Andreotti, A. & Mayer, A., On period relations for abelian integrals on algebraic curves. Ann. Scuola Norm. Sup. Pisa, 21 (1967) 189–238.
  • Beauville, A., Prym varieties and the Schottky problem. Invent. Math., 41 (1977), 149–196.
  • —, Variétés de Prym et Jacobiennes intermédiares, Ann. Sci. École Norm. Sup., 10 (1977), 309–391.
  • Clemens, C. H., Double solids. To appear.
  • Clemens, C. H. & Griffiths, P. A., The intermediate Jacobian of the cubic threefold. Ann. of Math., 95 (1972), 281–356.
  • Dickson, L. E., Linear groups, Dover, New York, 1958.
  • Deligne, P. & Mumford, D., The irreducibility of the space of curves of given genus. Publ. Math., IHES, Paris, 36 (1969).
  • Donagi, R., Group law on the intersection of two quadrics. Ann. Scuola Norm. Sup. Pisa, Ser. IV., 7 (1980), 217–239.
  • Enriques, F. & Chisini, O., Lezioni sulla teoria geometrica delle equazioni e delle funzioni algebriche. Bologna, 1915–1924.
  • Fay, J., Theta functions on Riemann surfaces, Springer Lecture Notes, 352 (1973).
  • Farkas, H. M., Special divisors and analytic subloci of Teichmueller space. Amer. J. Math., 88 (1966), 881–901.
  • Farkas, H. M. & Rauch, H., Period relations of Schottky type on Riemann surfaces. Ann. of Math., 92 (1970), 434–461.
  • Griffiths, P. A., Periods of integrals on algebraic manifolds, II (Local study of the period mapping). Amer. J. Math., 90 (1968), 805–865.
  • Griffiths, P. A. & Harris, J., Principles of algebraic geometry. Wiley, 1978.
  • Griffiths, P. A. & Harris, J., Dimension of the variety of special divisors on an algebraic curve. To appear.
  • Hartshorne, R., Algebraic Geometry. Springer-Verlag, New York, 1977.
  • Knutson, D., Algebraic Spaces. Springer Lecture Notes in Mathematics, 203 (1971).
  • Kleiman, S. & Laksov, D., On the existence of special divisiors. Amer. J. Math., 94 (1972), 431–436.
  • Mumford, D., Theta characteristics of an algebraic curve, Ann. Sci. École Norm. Sup., 4 (1971), 181–192.
  • —, Prym varieties I, in Contributions to Analysis. N.Y., Academic Press, 1974.
  • —, Stability of projective varieties, Enseignment Math., 23 (1977), 39–110.
  • —, Geometric invariant theory. Berlin-Göttingen-Heidelberg, Springer, 1965.
  • Masiewicki, L., Prym varieties and the moduli space of curves of genus five. Ph.D. Thesis, Columbia Univ., 1974.
  • Popp, H., Moduli Theory and Classification Theory of Algebraic Varieties. Springer Lecture Notes in Mathematics, 620 (1977).
  • Recillas, S., Jacobians of curves with a g ${}_{4}^{1}$ are Prym varieties of trigonal curves. Bol. Soc. Mat. Méxicana, 19 (1974), 9–13.
  • Smith, R., On the degree of the Prym map in dimension five. Ph. D. Thesis, University of Utah, 1977.
  • Schlessinger, M., Thesis, Harvard University.
  • Schottky, F. & Jung, H., Neue Sätze über Symmetralfunctionen und die Abelschen Functionen der Riemannschen Theorie, S.-B. Preuss. Akad. Wiss. (Berlin), Phys. Math. Kl. 1 (1909), 282–297.
  • Schottky, F., Über die Moduln der Thetafunctionen. Acta. Math., 27 (1903), 235–288.
  • Semple, J. G. & Roth, L., Introduction to algebraic geometry. Oxford Univ. Press, 1949.
  • Tjurin, A., Five lectures on three-dimensional varieties, Russian Math. Surveys, 27 (1972).
  • —, On the intersections of quadrics. Russian Math. Surveys, 30 (1975), 51–105.
  • Wirtinger, W., Untersuchungen über Thetafunctionen, Teubner, Berlin, 1895.